# SDR HNAA2012020800567

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 66,498 hours, 75,382 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 21000404300
- Condition: Failed
- Location: Flt Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDR CAUTION LIGHT ILLUMINATED.  R & R FDR IAW 31-33-02.  OPS CHECKED GOOD.
